# SDR SWIA202503111209

- Difficulty date: December 9, 2024
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 41,352 hours, 41,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVE AND REPLACE INTERCOSTAL (600-33011) BETWEEN FS 193 TO FS 202.75  ABOVESTRG 12L JUST FORWARD OF PILOT WINDSHIELD WITH A SERVICEABLE UNIT DUE TO MISSING DRILLING.     (FILED CLOSED)     REMOVED AND REPLACED INTERCOSTAL (600-33011) BETWEEN FS 193 TO FS 202.75 ABOVE STRG 12L JUST FORWARD OF PILOT WINDSHIELD WITH A SERVICEABLE UNIT IN REFERENCE TO SRM 51-42-00  SEE TASK CARD 51-900-1003-SKY AND M-337.  SEE CP 29207137 FOR PRESSURIZATION CHECK.
